Critical zeros of lacunary L-functions

J B Conrey, H Iwaniec

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)
46 Downloads (Pure)


Assuming the existence of infinitely many exceptional discriminants of quadratic fields, it is shown that the Riemann zeta-function has asymptotically 100% of its zeros on selected segments of the critical line.
Original languageEnglish
Pages (from-to)217-268
JournalActa Arithmetica
Issue number3
Publication statusE-pub ahead of print - 18 May 2020


Dive into the research topics of 'Critical zeros of lacunary L-functions'. Together they form a unique fingerprint.

Cite this